Nil-radical of a Mal'cev algebra
Algebra i logika, Tome 4 (1965) no. 5, pp. 67-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1965_4_5_a4,
author = {K. A. Zhevlakov},
title = {Nil-radical of a {Mal'cev} algebra},
journal = {Algebra i logika},
pages = {67--78},
year = {1965},
volume = {4},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1965_4_5_a4/}
}
K. A. Zhevlakov. Nil-radical of a Mal'cev algebra. Algebra i logika, Tome 4 (1965) no. 5, pp. 67-78. http://geodesic.mathdoc.fr/item/AL_1965_4_5_a4/